# SDR KCSA202009301153

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26408
- Aircraft time: 85,700 hours, 15,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 800-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SEAT TRACK AT STA 800-820 RBL 33.
